# SDR XNO1218

- Difficulty date: December 21, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727-200
- Aircraft serial: 21363
- Aircraft time: 55,443 hours, 35,143 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE WOULD NOT LIGHT OFF WHEN STARTING.  PULLED AND RESET C/B PER M/M 74-00.  OPS CHECK GOOD AT THIS TIME.
